MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC NOVAPLUS INFANT HEEL WARMER 4X4IN; INFANT HEEL WARMER (CHEMICAL HEAT PACK)

CARDINAL HEALTH 200, LLC NOVAPLUS INFANT HEEL WARMER 4X4IN; INFANT HEEL WARMER (CHEMICAL HEAT PACK)
Model Number V11460-010
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history review (dhr) was completed on the reported lot v2a051.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.A sample was not returned for investigation, therefore a root cause could not be determined.We will continue to monitor trends for this product.
 
Event or Problem Description
Customer reported that when activating the infant heel warmer as instructed, it burst and contents went across the room hitting staff member¿s jacket.There was no skin exposure or adverse event.Event date is unknown.

Brand Name
NOVAPLUS INFANT HEEL WARMER 4X4IN
Common Device Name
INFANT HEEL WARMER (CHEMICAL HEAT PACK)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 65270
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood dr
waukegan, IL 60085
8878474151
MDR Report Key14598381
Report Number1423537-2022-00776
Device Sequence Number5492125
Product Code MPO
UDI-Device Identifier10885380057588
UDI-Public10885380057588
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV11460-010
Device Catalogue NumberV11460-010
Device Lot NumberV2A051
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2022
Initial Report FDA Received Date06/03/2022
Date Device Manufactured01/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown